Submit Vaccine Injury
UK Covid Vaccine Injury Family
GOV. Yellowcard Scheme
Real Not Rare
Covid Vaccine Victims
They Say It's Rare
UK Column Vaccine Analysis
Public Health and Medical Professionals
Pfizer Adverse Event Report
Doctors For Covid Ethics
Children's Health Defense
The High Wire
"My poor child,
I don't know if my decision to vaccinate you was right or wrong, It just feels like I hurt you so badly, it hurts all over the body😭
I got the vaccine in the morning, and at night I have to go to the hospital for an antipruritic shot. After taking so many medicines and applying so many medicines, it is still not good. Seeing that you couldn't sleep well for two nights, I couldn't help itching and scratching my skin hard. It really hurts to see. When sleeping, try your best to keep your hands down and not grab them. I can't help you with anything.
Always pay attention to whether his throat is swollen and whether it will be difficult to breathe"
Katrina Pung - 我可怜的孩子， 我不知道我决定让你打疫苗是对还是错的选择，... | Facebook
Children in China Diagnosed With Leukemia After Taking Chinese COVID-19 Vaccines
“But after the second shot, the father could tell something was wrong. Swelling appeared around his daughter’s eyes and did not go away. For weeks, the girl complained about pains on her legs, where bruises started to emerge seemingly out of nowhere. In January, a few weeks after the second dose, the 4-year-old was diagnosed with acute lymphoblastic leukemia (https://m.theepochtimes.com/t-leukemia).
My baby was perfectly healthy before the vaccine dose,” Li (an alias), from China’s north-central Gansu Province, told The Epoch Times. “I took her for a health check. Everything was normal.”
He is among hundreds of Chinese that belong to a social media group claiming to be suffering from or have a household member suffering from leukemia, developed after taking Chinese vaccines (https://m.theepochtimes.com/t-chinese-vaccines).”
A 14-year-old boy presenting with deep vein thrombosis & pulmonary thrombosis after receiving the
A 8yo little boy had a bad adverse effect Pfizer. First dose: January 30, 2022, Second dose: February 21, 2022. A few days later he developed “Stevens-Johnson Syndrome” and is currently hospitalized.
Click link to watch video : https://youtu.be/L749nM-bOeM
7,724 Vaccine Injuries VAERS Reports
16 reports of Myocarditis
Two little girls dead after jab on Gold Coast | Cairns News
(Click red text for full article)
Jan 28 2022
"A Mum, with 3 young girls was attending to have the girls vexed for [“C-word 19”] – I added the words incorrectly – just in case. The girls were aged 6-10.
While I was in the waiting room, the girls came back out of the room where they had been injected, to wait for 20 minutes to ensure they were ‘alright’. Within about 10 minutes one of the younger girls hands and face suddenly tightened, her neck muscles were straining and she started convulsing. She was uncontrollable.
The nurse screamed for Dr. Wilson Chin say “you’re the vaccine stand doctor, do something”. Then not more than 30 second later, the older girl, aged about 9, did exactly the same thing. Violent convulsions. The Mum was totally distraught. She was screaming in despair. The doctor could do nothing. All the Mum could say was “I’m so sorry, I’m so sorry”."